Medical Questions > Pregnancy Forum > Am I Pregnant Forum

Am I Pregnant Question

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
User Profile
Hello. I had unprotected sex but I took the plan b pill that same night like 3 hours later it was on 27th. My last period day was on 19th. Even though my day cicle is 30 days. And then 2 weeks after took it I had like old blood discharge but then it was all brownish I'm not sure If could be pregnancy or is just a side effect of the pill


Did you find this post helpful?
|

User Profile
replied August 11th, 2017
Am I Pregnant Answer A61929
Hello.
All form of spotting or vaginal discharges are common after I pill. You might have your next delayed cycle.This neither means you are pregnant nor this indicates any serious issue.


|
Did you find this post helpful?
Tags: Pregnancy
Quick Reply
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Am I Pregnant , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.